Alert archive / Indiana / Gale Warnings in 2014

Gale Warning 8, NWS Northern Indiana

April 3, 2014

NWS Northern Indiana issued this gale warning at Apr 3, 2014, 3:52 PM EDT. It took effect at Apr 4, 2014, 12:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2014, 3:52 PM EDT (19:52 UTC)
In effect from
Apr 4, 2014, 12:00 PM EDT
Expired
Apr 4, 2014, 10:14 PM EDT
In force
10 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WHUS73 KIWX 031952
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EDT THU APR 3 2014

LMZ043-046-040400-
/O.CAN.KIWX.SC.Y.0014.000000T0000Z-140404T0000Z/
/O.UPG.KIWX.GL.A.0003.140404T1600Z-140405T0900Z/
/O.NEW.KIWX.GL.W.0008.140404T1600Z-140405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
352 PM EDT THU APR 3 2014

...GALE WARNING IN EFFECT FROM NOON TO 11 PM EDT FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT FRIDAY.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS: SOUTHWEST GALES TO 40 KNOTS...VEERING WEST LATE FRIDAY
  AFTERNOON INTO FRIDAY EVENING.

* WAVES: BUILDING TO BETWEEN 5 AND 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
852 
WHUS73 KIWX 040247
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1047 PM EDT THU APR 3 2014

LMZ043-046-041100-
/O.CON.KIWX.GL.W.0008.140404T1600Z-140405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1047 PM EDT THU APR 3 2014

...GALE WARNING REMAINS IN EFFECT FROM NOON TO 11 PM EDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON TO 11 PM EDT FRIDAY. 

* WINDS: SOUTHWEST GALES TO 40 KNOTS...VEERING WEST LATE FRIDAY 
  AFTERNOON INTO FRIDAY EVENING. 

* WAVES: BUILDING TO BETWEEN 5 AND 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
770 
WHUS73 KIWX 040815
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 AM EDT FRI APR 4 2014

LMZ043-046-041615-
/O.CON.KIWX.GL.W.0008.140404T1600Z-140405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
415 AM EDT FRI APR 4 2014

...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM EDT
THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM EDT
THIS EVENING. 

* WINDS: SOUTHWEST GALES TO 40 KNOTS VEERING WEST.

* WAVES: 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
039 
WHUS73 KIWX 041427
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 AM EDT FRI APR 4 2014

LMZ043-046-042230-
/O.CON.KIWX.GL.W.0008.140404T1600Z-140405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 AM EDT FRI APR 4 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* WINDS: SOUTHWEST GALES TO 40 KNOTS VEERING WEST.

* WAVES: 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
690 
WHUS73 KIWX 041932
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 PM EDT FRI APR 4 2014

LMZ043-046-050300-
/O.CON.KIWX.GL.W.0008.000000T0000Z-140405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
332 PM EDT FRI APR 4 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* WINDS: WEST GALES UP TO 40 KNOTS.

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
711 
WHUS73 KIWX 050214
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1014 PM EDT FRI APR 4 2014

LMZ043-046-051015-
/O.CAN.KIWX.GL.W.0008.000000T0000Z-140405T0300Z/
/O.NEW.KIWX.SC.Y.0015.140405T0214Z-140405T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1014 PM EDT FRI APR 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  OVERNIGHT. NORTHWEST WIND 10 TO 2O KNOTS SATURDAY MORNING
  DECREASING TO 5 TO 10 KNOTS IN AFTERNOON.

* WAVES: 4 TO 8 FEET TONIGHT...DECREASING TO 2 TO 4 FEET BY
  SATURDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Apr 3, 3:04 PM EDT, 48 minutes earlier.

Area forecast discussion, Apr 3, 3:04 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
304 PM EDT THU APR 3 2014

.SYNOPSIS...
ISSUED AT 446 AM EDT THU APR 3 2014

A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST FROM THE SOUTHERN
PLAINS TODAY TO THE GREAT LAKES ON FRIDAY. THIS SYSTEM IS EXPECTED
TO CAUSE WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WITH
LOCALLY HEAVY RAINFALL IN OUR AREA. THE COLD FRONT ASSOCIATED WITH
THIS LOW WILL SWEEP EAST ACROSS THE AREA ON FRIDAY... FOLLOWED BY
VERY WINDY CONDITIONS. HIGH PRESSURE WILL MOVE THROUGH THE
MIDWEST OVER THE WEEKEND PROVIDING COOL AND DRY WEATHER.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 304 PM EDT THU APR 3 2014

IMPRESSIVE MCV RESPONSIBLE FOR WIDESPREAD HEAVY RAINFALL THIS
MORNING FINALLY SHOWING SIGNS OF DECAY AS TRAILING OUTFLW BNDRY ACRS
SW OH/NRN KY PINCHES OFF LL THETA-E RIDGE. TRAILING SUBSIDENT
DRYSLOT OVR NE IL/WRN IN WILL CONT TO PROGRESS EWD THIS AFTN W/RAIN
ENDING CWA WIDE.

FCST ATTN GOING FWD HINGES ON UPSTREAM CONV RESPONSE TO EJECTING STG
SW DISTURBANCE OUT OF SRN CO THIS AFTN. SFC CYCLOGENESIS WELL
UNDERWAY W/SFC WAVE ANALYZED OVR SE KS. THIS SYS XPCD TO DEEPEN
CONSIDERABLY OVERNIGHT AS IT LIFTS INTO SRN WI BY DAYBREAK FRI. SWD
POSITIONED WARM SECTOR QUITE MOIST AND UNSTABLE W/ADDNL CONVN
BREAKING OUT ACRS SWRN-ERN MO AND XPC THIS WILL ROLL EWD INVOF SRN
IN/NRN KY NR TERM W/DRY CONDS XPCD TO PERSIST THROUGH LT EVENING.
AFT THAT...SIG LL THETA-E RIDING XPCD TO REDVLP NWD INTO THE SRN
LAKES DOWNSTREAM OF EJECTING SHARP WRN TROUGH. CONSENSUS SIGNALS
WOULD POINT TO BULK OF ADDNL RAINFALL LT TONIGHT/FRI AM TO PASSING
WELL SOUTH OF CWA SIMILAR TO WHAT 12Z GUIDANCE SHOWED YDA. HWVR PER
LATEST RUC/HRRR SIGNALS VRY CONCERNED ADDNL SIG RAIN MAY AGAIN DVLP
ALG/SE OF A MONTICELLO-TOLEDO LINE...WHICH WOULD OBVIOUSLY LEAD TO
SIG ADDNL FLOODING. CONFIDENCE THOUGH IS BORDERLINE AND DEPENDANT ON
HOW UPSTREAM CONVN ACRS MO DVLPS THROUGH THIS EVENING.

OTRWS SHARP CDFNT WILL BLAST EWD ACRS THE AREA FRI MORNING BUT NOT
UNTIL SFC WARM SECTOR MAKES A RUN FOR AREAS SOUTH OF HIGHWAY 6.
LIKED PRIOR MAX TEMPS AND HELD CLOSE. WIDESPREAD SHRA ALG THE FNT
WILL DRIVE QUICKLY EWD FOLLOWED BY INTENSE LL CAA AND STRONG MIXING
IN THE DRY SLOT. 95H WINDS AS A PROXY WOULD SUGGEST SFC GUSTS TO
40KTS LIKELY EARLY-MID AFTN AND PD OF SUSTAINED GRADIENT WINDS NR
ADVISORY THRESHOLD OF 30KTS. WILL DEFER ANY WIND ADVISORY NEED TO
OVERNIGHT SHIFT.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 304 PM EDT THU APR 3 2014

HEIGHT RISES/SUBSIDENCE IN WAKE OF FRIDAY'S ROBUST SHORTWAVE WILL
LEAD TO A DRY WEEKEND AS HIGH PRESSURE TRANSLATES EAST THROUGH THE
REGION. NEXT SHORTWAVE TROUGH IN PROGRESSIVE (YET AMPLIFIED) FLOW
PATTERN MODELED TO TAKE A MORE SOUTHERLY ROUTE...EJECTING NORTHEAST
OUT OF THE SOUTHERN PLAINS AND TAKING ON A NEGATIVE TILT (LIKELY
CLOSING OFF A 500 MB) INTO THE OH VALLEY/LOWER GREAT LAKES MONDAY
INTO MONDAY EVENING. EXCELLENT LOW LEVEL MOISTURE TRANSPORT AND
STRONG HEIGHT FALLS/LEFT EXIT REGION DYNAMICS SHOULD SUPPORT
RESPECTABLE CYCLOGENESIS WITH A MODEL CONSENSUS TRACK NORTHEAST
THROUGH WESTERN KY-SOUTHEAST IN-OH. WIDESPREAD RAIN IN BURGEONING
FGEN/DEFORMATION AXIS (0.50" TO 1.00") AND GUSTY WINDS SHOULD
ACCOMPANY THIS SYSTEM WITH PRIMARY UNCERTAINTIES AT THIS FCST
RANGE TIMING AND STRENGTH. VERY LOW PROBABILITY THAT DYNAMIC
COOLING AND LATE PHASING WITH NORTHERN STREAM WILL BE ENOUGH TO
CHANGE RAIN OVER TO SNOW MONDAY NIGHT BEFORE ENDING. BELOW NORMAL
TEMPS AND MAINLY DRY CONDITIONS ARE EXPECTED TUESDAY INTO
WEDNESDAY AS MONDAY'S WAVE HELPS CARVE OUT AN EASTERN CONUS
LONGWAVE UPPER TROUGH. CANNOT RULE OUT A FEW DIURNALLY DRIVEN
SHOWERS ON TUESDAY AS LAPSE RATES STEEPEN UNDER MID LVL TROUGH
AXIS AND ADDITIONAL SHORTWAVE ENERGY SWINGS THROUGH ON BACKSIDE OF
TROUGH.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 611 AM EDT THU APR 3 2014

WIDESPREAD SHRA AND SCT TSRA MOVG ACROSS NRN INDIANA THIS MORNING.
BULK OF TSRA SHOULD REMAIN JUST S-SW OF THE TERMINALS SO HAVE JUST
INCLUDED VCTS IN THE TAFS FOR THIS MORNING. FLIGHT CONDITIONS HAD
LOWERED TO MVFR AT BOTH TERMINALS AND EXPECT GRADUAL LOWERING
TREND TO CONT AS WARM FRONT SLOWLY APPROACHES FROM THE SOUTH WITH
IFR CONDITIONS PREDOMINANT BY THIS EVENING. ANOTHER ROUND OF
WIDESPREAD SHRA AND SCT TSRA IS EXPECTED TONIGHT AS A CDFNT SWEEPS
EAST INTO INDIANA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ005>009-013-015>018-
     020-022>027-032>034.

MI...NONE.
OH...FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ001-002-004-005-015-
     016-024-025.

LM...GALE WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR
     LMZ043-046.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.

&&

SYNOPSIS...JT
SHORT TERM...T
LONG TERM...STEINWEDEL
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 3, 5:11 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 AM EDT THU APR 3 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-040915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
511 AM EDT THU APR 3 2014 /411 AM CDT THU APR 3 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. THE STORMS
COULD BECOME SEVERE TONIGHT OVER THE SOUTHERN PORTION OF THE
AREA...ESPECIALLY SOUTH OF ROUTE 30. HEAVY RAINFALL IS EXPECTED
TODAY AND TONIGHT WHICH COULD RESULT IN FLOODING...ESPECIALLY
ALONG AND SOUTH OF ROUTE 24.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY MORNING. THE STORMS ARE
NOT EXPECTED TO BECOME SEVERE.

VERY WINDY CONDITIONS ARE EXPECTED FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-040915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
511 AM EDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING. THERE IS
ALSO A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GALE WATCH IS IN EFFECT FOR FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY PERSIST
THROUGH SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Apr 3, 12:49 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1249 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HEAVY RAIN       5 N COLUMBIA CITY       41.22N  85.49W
04/03/2014  M1.82 INCH       WHITLEY            IN   COCORAHS

            1.62 IN PAST 4.5 HOURS. LARGE PONDS OF STANDING WATER
            IN FIELDS

&&

KG
Local storm report, Apr 3, 2:01 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
201 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       3 SE WARSAW             41.21N  85.81W
04/03/2014  M1.76 INCH       KOSCIUSKO          IN   COCORAHS

&&

KG
Local storm report, Apr 3, 2:27 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
227 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLOOD            S ELKHART               41.68N  85.98W
04/03/2014                   ELKHART            IN   NWS EMPLOYEE

            WATER OVER ROAD ON CR 29 ONE MILE NORTH OF US 6 IN
            ELKHART COUNTY

&&

KG
Local storm report, Apr 3, 3:02 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
302 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HEAVY RAIN       2 NW LEO                41.22N  85.06W
04/03/2014  M2.16 INCH       ALLEN              IN   COCORAHS

            1.84 IN THE PAST 6 HOURS

&&

KG
Local storm report, Apr 3, 3:04 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
304 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HEAVY RAIN       VAN WERT                40.87N  84.58W
04/03/2014  M2.06 INCH       VAN WERT           OH   EMERGENCY MNGR

&&

KG
Local storm report, Apr 3, 3:51 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       9 SW FORT WAYNE         40.99N  85.26W
04/03/2014  M2.40 INCH       ALLEN              IN   TRAINED SPOTTER

&&

KG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:39 AM EDTSpecial Weather StatementIWXGrant36 min
Apr 3, 4:40 AM EDTGale WatchIWX11 hr
Apr 3, 12:00 PM EDTAreal Flood AdvisoryIWXAdams, Allen, Blackford, DeKalb, Jay, Wells3 hr
Apr 3, 12:18 PM EDTAreal Flood WarningIWXCass, Grant, Huntington, Miami, Wabash, Wells6 hr
Apr 3, 1:49 PM EDTRiver Flood WarningIWXAdams, Allen6 days
Apr 3, 1:49 PM EDTRiver Flood WarningIWXBlackford, Huntington, Jay, Wabash, Wells4 days
Apr 3, 1:49 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke5 days
Apr 3, 2:34 PM EDTFlood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 13 more16 hr
Apr 3, 3:18 PM EDTRiver Flood WarningIWXAllen, Huntington, Wabash31 hr
Apr 3, 3:44 PM EDTAreal Flood WarningIWXAdams, Allen, Blackford, Cass, Grant, Huntington and 4 more12 hr
Apr 3, 4:05 PM EDTRiver Flood WarningIWXAdams, Wells5 days
Apr 3, 4:05 PM EDTRiver Flood WarningIWXHuntington, Wells4 days
Apr 3, 4:05 PM EDTRiver Flood WarningIWXCass, Miami, Wabash71 hr
Apr 3, 4:05 PM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley4 days
Apr 3, 4:05 PM EDTRiver Flood WarningIWXGrant, Miami, Wabash70 hr
Apr 3, 4:32 PM EDTRiver Flood WarningIWXAllen3 days
Apr 3, 4:32 PM EDTRiver Flood WarningIWXAllen, DeKalb7 days
Apr 3, 4:32 PM EDTRiver Flood WarningIWXAllen5 days
Apr 3, 4:32 PM EDTRiver Flood WarningIWXAllen37 hr
Apr 3, 4:32 PM EDTRiver Flood WarningIWXElkhart, Noble12 days
Apr 3, 4:41 PM EDTRiver Flood WarningIWXElkhart, Noble4 days
Apr 3, 4:41 PM EDTRiver Flood WarningIWXElkhart, Saint Joseph7 days
Apr 3, 12:26 PM EDTAreal Flood WarningIWXAllen, Defiance, Henry, Paulding, Putnam, Van Wert6 hr
Apr 3, 1:49 PM EDTRiver Flood WarningIWXDefiance, Fulton, Williams8 days
Apr 3, 4:32 PM EDTRiver Flood WarningIWXAllen, Paulding, Putnam4 days
Apr 3, 4:32 PM EDTRiver Flood WarningIWXDefiance4 days
Apr 3, 4:32 PM EDTRiver Flood WarningIWXDefiance, Henry4 days
Apr 3, 4:32 PM EDTRiver Flood WarningIWXHenry5 days
Apr 3, 4:32 PM EDTRiver Flood WarningIWXWilliams5 days
Apr 3, 4:32 PM EDTRiver Flood WarningIWXPutnam4 days

Nearby

Gale Warnings in Indiana, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.